# SDR USAA030157

- Difficulty date: August 4, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 40,913 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED AT RIVET, STATION 440 S8L AND S9L FRAME.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLERS PER TYP REP 53-10-20A.  (M)
